# SDR CA190709006

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 15,546 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Part number: 2410M50P02
- Condition: Leaking
- Location: Lp Compressor
- Part time: 4,748 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHT ENGINE OIL LEAK FROM LOW PRESSURE COMPRESSOR CONTAMINATED AC/BLEED AIR SYSTEM WHICH CREATED AN UNBEARABLE ODOR IN THE CABIN. NO NOTICEABLE CHANGE IN OIL CONSUMPTION, SHOWING NORMAL TRENDS. FOUND OIL WETTING DURING BORESCOPE. ENGINE REPLACED, AC/BLEED AIR COMPONENTS THAT WERE CONTAMINATED WERE CLEANED OR REPLACED. RETURNED TO SERVICED 09 JUL 19. (TC# 20190709006)
